Journals Books 2687-5527 doi.org/10.36287/setsci
Latest Issue Archive Future Issues About Us
Conference Proceedings

SETSCI - Volume 4 (6) (2019)
ISAS WINTER-2019 (ENS) - 4th International Symposium on Innovative Approaches in Engineering and Natural Sciences, Samsun, Turkey, Nov 22, 2019

Equi-Statistical Relative Convergence and Korovkin-Type Approximation
Sevda Yıldız1*, Kamil Demirci2, Fadime Dirik3
1Sinop University, Sinop, Turkey
2Sinop University, Sinop, Turkey
3Sinop University, Sinop, Turkey
* Corresponding author: sevdaorhan@sinop.edu.tr
Published Date: 2019-12-22   |   Page (s): 193-196   |    212     11
https://doi.org/10.36287/setsci.4.6.056

ABSTRACT Classical approximation theory has started with the proof of Weierstrass approximation theorem and after that Korovkin [Linear operators and approximation theory, Hindustan Publ. Corp, Delhi, 1960] first established the necessary and sufficient conditions for uniform convergence of a sequence of positive linear operators to a function f . In classical Korovkin theorem, most of the classical operators tend to converge to the value of the function being approximated. Also, the attention of researchers has been attracted to the notion of statistical convergence because of the fact that it is stronger than the classical convergence method. Furthermore, the concept of equi-statistical convergence is more general than the statistical uniform convergence. In this work, we introduce our new convergence method named equi-statistical relative convergence to demonstrate a Korovkin type approximation theorems which were proven by earlier authors. Finally, we present an example in support of our definition and result presented in this paper.
KEYWORDS Korovkin Theorem, Modular Spaces, Statistical Equal Convergence
REFERENCES [1] H. Fast, “Sur la convergence statistique,” Colloq. Math., vol. 2, pp. 241-244, 1951.
[2] H. Steinhaus, "Sur la convergence ordinaire et la convergence asymtotique," Colloq. Math. vol. 2, pp. 73-74, 1951.
[3] M. Balcerzak, K. Dems, A. Komisarski, "Statistical convergence and ideal convergence for sequences of functions," J. Math. Anal. Appl. vol. 328, pp. 715-729, 2007.
[4] K. Demirci and S. Orhan, "Statistically relatively uniform convergence of positive linear operators," Results Math., vol. 69, pp. 359-367, 2016.
[5] I. Niven, H.S. Zuckerman, An Introduction to the Theory of Numbers (4th ed.), John Wiley & Sons, New York, 1980.
[6] E. H. Moore, An introduction to a form of general analysis, The New Haven Mathematical Colloquium, Yale University Press, New Haven, 1910.
[7] E. W. Chittenden, "On the limit functions of sequences of continuous functions converging relatively uniformly," Transactions of the AMS, vol. 20, pp. 179-184, 1919.
[8] O. Duman and C. Orhan, " -statistically convergent function sequences," Czechoslovak Math. J. vol. 54, pp. 413-422, 2004.
[9] P. P. Korovkin, Linear operators and approximation theory, Hindustan Publ. Co., Delhi, 1960.
[10] A. D. Gadjiev and C. Orhan, “Some approximation theorems via statistical convergence,” Rocky Mountain J. Math. vol. 32, pp. 129-138, 2002.
[11] W. Meyer-König, K. Zeller, "Bernsteiniche Potenzreihen," Studia Math., vol. 19, pp. 89-94, 1960.
[12] F. Altomare and M. Campiti, Korovkin-type approximation theory and its application, Walter de Gryter Publ. Berlin, 1994.
[13] R. A. DeVore, The Approximation of Continuous Functions by Positive Linear Operators, Lecture Notes in Mathematics 293, Spinger-Verlag, New York, 1972.


SET Technology - Turkey

eISSN  : 2687-5527    
DOI : doi.org/10.36287/setsci

E-mail : info@set-science.com
+90 533 2245325

Tokat Technology Development Zone Gaziosmanpaşa University Taşlıçiftlik Campus, 60240 TOKAT-TURKEY
©2018 SET Technology